# SDR SWIA2018051744684

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 38,788 hours, 34,052 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, GEAR REMAINED DOWN WITH GEAR SELECTED UP.  REPLACED THE LANDING GEAR CONTROL HANDLE IAW AMM. OP CHECKED GOOD, OK FOR SERVICE.
